# SDR DALA2021111106960

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 78,951 hours, 25,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 ON SVC CHK FOUND INOP EMERGENCY LIGHTS AT ROWS 38-42. CORRECTIVE ACTION: REPLACED BLOWN FUSES AT POWER SUPPLY M735 PER B757 AMM 33-51. OPS CHK GOOD. (8095160)
